Publications 2010

  1. R. L. Tremblay, J. Ackerman and M. E. PĂ©rez (2010), Riding accross the selection landscape: fittness consequences of annual variation in reproductive characteristics, Philosophical Transactions of the Royal Society B, 365, 491-498.
  2. Italo Dejter (with Elizabeth J. Billington, D. G. Hoffman and C. C. Lindner) Almost Resolvable Maximum Packings of Complete Graphs with 4-Cycles Graphs and Combinatorics, First Online version volumen 26, 2010
  3. Italo Dejter , On a C-ultrahomogeneous oriented graph, Discrete Mathematics, 310 (2010), 1389-1391.
  4. Gong, Guihua; Jiang, Chunlan; Li, Liangqing; Pasnicu, Cornel $A\Bbb T$ structure of $AH$ algebras with the ideal property and torsion free $K$-theory. J. Funct. Anal. 258 (2010), no. 6, 2119--2143.
  5. H. Janwa (with Fernando Pinero), On the Parameters of Subfield Subcodes of Norm Trace Codes, Congressus Numerantium, 206 (2010) 99-113.
  6. A. Kelmans, Packing 3-vertex paths in claw-free graphs and related topics, 2010. Discrete Applied Mathematics, doi:10.1016/j.dam.2010.05.001.
  7. Luis A. Medina (with D. Manna, V. H. Moll and A. Straub),   A fast numerical algorithm for the integration of rational functions.   Numerische Mathematik, 115 (2010) 289-307.
  8. Luis A. Medina (co-edited with T. Amdeberhan and V. H. Moll), Gems in Experimental Mathematics, AMS Contemporary Math., 517, (2010).
  9. Luis A. Medina (with Doron Zeilberger), An Experimental Mathematics Perspective on the Old, and still Open, Question of When To Stop? Gems in Experimental Mathematics, AMS Contemporary Math., 517 (2010), 265-274.
  10. Luis A. Medina (with A. Berrizbeitia, A. Moll, V. Moll, and L. Noble), The p-adic valuation of Stirling numbers Journal for Algebra and Number Theory Academia, 1, 2010, 1-30.
  11. Mahamadi Warma (with C. G. Gal),  Well-posedness and the global attractor of some quasi-linear parabolic equations with nonlinear dynamic boundary conditions.   Differential and Integral Equations 23 (2010), 327--358.
  12. Mahamadi Warma, Analyticity on L_1 of the heat semigroup with Wentzell boundary conditions.   Archiv Math. Basel 94 (2010), 85--94.
  13. Mahamadi Warma (with A. Velez-Santiago), A class of quasi-linear parabolic and elliptic equations with nonlocal Robin boundary conditions. J. Math. Anal. Appl. 372(2010), 120--139.
  14. Mahamadi Warma (with M. Biegert) , Existence of solutions to quasi-linear elliptic problems with generalized Robin boundary conditions. Nonlinear Analysis 73 (2010), 1853--1863.
  15. Mahamadi Warma (with M. Biegert), Some quasi-linear elliptic equations with inhomogeneous generalized Robin boundary conditions on bad domains. Advances in Differential Equations 15 (2010), 893--924.